Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have bumps below eye. Used adaferin gel and retinol-a, diagnosed as syringomas. Alternate medicine?

Hi Dr, I have small bumps below my eyes, and this looks more prominent when i dont have a sound sleep. iam Student and need to study for longer times, so this problem always persists. i used certain gels like Adaferin & later Retionl-A. Dr says they are syringomas, and the ointments should be applied for 6-12 months. Is there any remedy for this at all in any of the AYUSH or allopathy . If i will be really thankful if you can provide me. Bharathi
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

You are right. You may be having syringoma. It is a skin tumor of of sweat glands ducts. Exact cause is not known. There are papular lesions on the face in bunch.they are skin colored and asymptomatic. They are mostly occur below the eyes on the face. The disease is benign.

Best treatment is electrocautery or laser therapy. There may be mild scars after healing. And the lesions might relapse. The treatment may be done again similarly.

However, in some patients retinoic acid gel or adapalene gel may improve the lesions,but takes long you are using.

So, consult dermatologist and have proper treatment.

I hope you got my answer.


Dr. Ilyas Payel MD
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor